# SDR SWAA2022100572756

- Difficulty date: September 16, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8327A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37009
- Aircraft time: 31,667 hours, 14,563 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241BF
- Condition: Delaminated
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 241BF HAS DENTS AND DELAMINATION. / [01] REMOVED AND REPLACED FLOOR PANEL PER AMM 53-21-00.;[02] PARTS INFO
